# SDR CHQA20130829335

- Difficulty date: August 29, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 28,031 hours, 22,966 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,870 hours, 21,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004094603
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE AT FRAME 62 BETWEEN STINGERS 6L AND 8L.  THE SHEAR TIE WAS REPLACED IAW SRM 51-40-02 AND 53-31-04.
